MathSciNet Relay Station
MathSciNet bibliographic data
MR2444182 60K25 (90B22)
Tang, Yinghui; Yun, Xi; Huang, Shujuan Discrete-time $Geo^X/G/1$ queue with unreliable server and multiple adaptive delayed vacations. J. Comput. Appl. Math. 220 (2008), no. 1-2, 439–455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement